Searchable 73,023 items


Bulletin of the Malaysian Mathematical Sciences Society, Volume 38, Issue 4, 2015, pp. 1551-1573

Limit Theorems for a Galton–Watson Process with Immigration in Varying Environments

Gao Z. * 1, Zhang Y. 1
Abstract :

In this paper, we obtain the central limit theorem and the law of the iterated logarithm for Galton–Watson branching processes with time-dependent immigration in varying environments.

Keywords : Central limit theorem,Galton–Watson branching process with immigration,The law of the iterated logarithm,Varying environment
Subject Area : Mathematics(all)

Reference (22)

Cited (0)